A representation of consistent binary relations
No abstract is available for this item.
Volume (Year): 9 (2007)
Issue (Month): 4 (December)
|Contact details of provider:|| Postal: |
Phone: +34 94 6013783
Fax: + 34 94 6013774
Web page: http://link.springer.de/link/service/journals/10108/index.htm
More information through EDIRC
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Suzumura, Kotaro, 1999.
"Paretian Welfare Judgements and Bergsonian Social Choice,"
Royal Economic Society, vol. 109(455), pages 204-20, April.
- Suzumura Kotaro, 1998. "Paretian Welfare Judgements and Bergsonian Social Choice," Discussion Paper Series a341, Institute of Economic Research, Hitotsubashi University.
- Duggan, John, 1999. "A General Extension Theorem for Binary Relations," Journal of Economic Theory, Elsevier, vol. 86(1), pages 1-16, May.
- Suzumura, Kotaro & Xu, Yongsheng, 2002.
"On Constrained Dual Recoverability Theorems,"
123, Center for Intergenerational Studies, Institute of Economic Research, Hitotsubashi University.
- Alcantud, J. C. R. & Rodriguez-Palmero, C., 1999. "Characterization of the existence of semicontinuous weak utilities," Journal of Mathematical Economics, Elsevier, vol. 32(4), pages 503-509, December.
When requesting a correction, please mention this item's handle: RePEc:spr:specre:v:9:y:2007:i:4:p:299-307. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.